# SDR DXTA2022012055410

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 2,540 hours, 1,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 000668
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT NOT ARM YELLOW CAS: ON CLIMB EMER LT NOT ARM CAS MESSAGE ILLUMINATED.  THE EMER LIGHTS WERE ON IN THE BACK AND AFTER A FEW MINUTES STARTED FLASHING.// SIGNOFF// POWRED UP . AND VERIFIED DISCREPANCY GAINED ACCESS NUMBER 1 EMER BATTTERY AND NUMBER 2 EMER BATTERY. COMPLIED WITH SL 505-33-0005, FOUND AFT BATTERY AT FAULT NOTIFIED  MCC: OF FINDINGS (BC-1-19-2022) TOP CHARGED EMER. BATTERLES WITH THE EXTERNAL POWER. C/W  OPS CHECKS  OF EMERGENCY  LIGHTS WITH SAME
RESULTS AFT BATTERY WILL NEED TO BE REPLACED  RECIEVED CUSTOMER SUPPLIED NEW EMERGENCY BATTERY. ACCESSED AFT BATTERY. REMOVED AND REPLACED BATTERY C/W OPS CHECK ALL CHECKS GOOD CLOASED ACCESS AS NEEDED REF EMB 505S AMM 33-52-01.
